MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM 28MM +6 M HEAD; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US SROM 28MM +6 M HEAD; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Model Number 1365-18-500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient in pain, pseudo tumor, revision of right hip.Metal on metal device.Patient required revision surgery or hardware removal.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the alleged adverse symptoms, and the product code reported, are associated with the articulation between depuy metal-on-metal products.Per wi-3430, it has been determined that should additional reports be identified for related metal-on-metal complications, a device history record (dhr) review is not required.Therefore, a complaint database search and/or device manufacturing review will not be performed for the reported product associated with this investigation.

Brand Name
SROM 28MM +6 M HEAD
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11880266
Report Number1818910-2021-11156
Device Sequence Number17065091
Product Code KWY
UDI-Device Identifier10603295033165
UDI-Public10603295033165
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K893872
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1365-18-500
Device Catalogue Number136518500
Device Lot NumberYED-05
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer06/23/2021
Initial Report FDA Received Date05/25/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINNACLE 100 ACET CUP 50MM; PINNACLE MTL INS NEUT28IDX50OD; S-ROM*SLEEVE PRX ZTT, 14B-SML; S-ROM*STM STD,36NK,14X09X130
Outcome Attributed to Adverse Event Required Intervention;